Journal of the Mathematical Society of Japan

Automorphic forms and the periods of abelian varieties

Goro SHIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 31, Number 3 (1979), 561-592.

Dates
First available: 21 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240319184

Digital Object Identifier
doi:10.2969/jmsj/03130561

Mathematical Reviews number (MathSciNet)
MR0535097

Zentralblatt MATH identifier
0456.10015

Subjects
Primary: 10D20
Secondary: 10D25

Citation

SHIMURA, Goro. Automorphic forms and the periods of abelian varieties. Journal of the Mathematical Society of Japan 31 (1979), no. 3, 561--592. doi:10.2969/jmsj/03130561. http://projecteuclid.org/euclid.jmsj/1240319184.


Export citation